# SDR SWAA2023112815147

- Difficulty date: October 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOCATED FLOOR STRUCTURE BS 1016 PLUS 13 INCHES AT AFT GALLEY AREA 2023-661470<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 221861811; DUE DATE: 08-NOV-23;[02] EVALUATED PLATE LOCATED FLOOR STRUCTURE BS 1016 PLUS 13 INCHES AT AFT GALLEY AREA AND FOUND WHITIN LIMITS IAW B737-700 SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.G(2) FIGURE 103 DETAIL L. SEE INDIVIDUAL SIGN OFFS BELOW;[03] EVALUATED PLATE LOCATED FLOOR STRUCTURE BS 1016 PLUS 13 INCHES AT AFT GALLEY AREA AND FOUND WHITIN LIMITS IAW B737-700 SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.G(2) FIGURE 103 DETAIL L. SEE INDIVIDUAL SIGN OFFS BELOW
